# SDR FMAA2016101200001

- Difficulty date: October 12, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N734GW
- Make and model: Cessna U206G
- Aircraft serial: U20604832
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Bracket
- Part number: 12121281
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION, A CRACK WAS FOUND ON THE REAR ATTACH BRACKET OF THE HORIZONTAL STAB.
